MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO CONTOUR MESH 100MM X 100MM/0.6MM RIGID; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO CONTOUR MESH 100MM X 100MM/0.6MM RIGID; BONE PLATE
Model Number 04.503.121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.Date of event is unknown.Date of implant is unknown.It is unknown if patient underwent explant procedure.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient experienced a reaction to implanted hardware.The patient was implanted with synthes rose thick mesh and synthes 4mm self drilling screws on an unknown date approximately few months prior to reporting.This report is for one (1) ti matrixneuro contour mesh.This is report 1 of 2 for (b)(6).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXNEURO CONTOUR MESH 100MM X 100MM/0.6MM RIGID
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7101163
Report Number1719045-2017-50015
Device Sequence Number1130722
Product Code JEY
UDI-Device Identifier10887587018485
UDI-Public(01)10887587018485(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.121
Device Catalogue Number04.503.121
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;